On a theorem of Legendre in the theory of continued fractions
Journal de Théorie des Nombres de Bordeaux, Volume 6 (1994) no. 1, pp. 81-94.
@article{JTNB_1994__6_1_81_0,
     author = {Dominique Barbolosi and Hendrik Jager},
     title = {On a theorem of {Legendre} in the theory of continued fractions},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {81--94},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {1},
     year = {1994},
     doi = {10.5802/jtnb.106},
     zbl = {0811.11049},
     mrnumber = {1305288},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.106/}
}
TY  - JOUR
TI  - On a theorem of Legendre in the theory of continued fractions
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1994
DA  - 1994///
SP  - 81
EP  - 94
VL  - 6
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.106/
UR  - https://zbmath.org/?q=an%3A0811.11049
UR  - https://www.ams.org/mathscinet-getitem?mr=1305288
UR  - https://doi.org/10.5802/jtnb.106
DO  - 10.5802/jtnb.106
LA  - en
ID  - JTNB_1994__6_1_81_0
ER  - 
%0 Journal Article
%T On a theorem of Legendre in the theory of continued fractions
%J Journal de Théorie des Nombres de Bordeaux
%D 1994
%P 81-94
%V 6
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.106
%R 10.5802/jtnb.106
%G en
%F JTNB_1994__6_1_81_0
Dominique Barbolosi; Hendrik Jager. On a theorem of Legendre in the theory of continued fractions. Journal de Théorie des Nombres de Bordeaux, Volume 6 (1994) no. 1, pp. 81-94. doi : 10.5802/jtnb.106. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.106/

[1] D. Barbolosi, Fractions continues à quotients partiels impairs, Thèse, Université de Provence, Marseille (1988).

[2] P. Billingsley, Ergodic Theory and Information, John Wiley and Sons, New York, London, Sydney (1965). | MR: 192027 | Zbl: 0141.16702

[3] W. Bosma, H. Jager and F. Wiedijk, Some metrical observations on the approximation by continued fractions, Indag. Math. 4 (1983), 281-299. | MR: 718069 | Zbl: 0519.10043

[4] P. Fatou, Sur l'approximation des incommensurables et les séries trigonométriques, C. R. Acad. Sci. Paris 139 (1904), 1019-1021. | JFM: 35.0275.02

[5] J.H. Grace, The classification of rational approximations, Proc. London Math. Soc. 17 (1918), 247-258. | JFM: 47.0166.01

[6] S. Ito and H. Nakada, On natural extensions of transformations related to Diophantine approximations, Proceedings of the Conference on Number Theory and Combinatorics, Japan 1984, World Scientific Publ. Co., Singapore (1985), 185-207. | MR: 827784 | Zbl: 0623.10008

[7] S. Ito, On Legendre's Theorem related to Diophantine approximations, Séminaire de Théorie des Nombres, Bordeaux, exposé 44 (1987-1988), 44-01-44-19. | Zbl: 0714.11037

[8] H. Jager and C. Kraaikamp, On the approximation by continued fractions, Indag. Math. 51 (1989), 289-307. | MR: 1020023 | Zbl: 0695.10029

[9] J.F. Koksma, Diophantische Approximationen, Julius Springer, Berlin (1936). | MR: 344200 | Zbl: 0012.39602

[10] J.F. Koksma, Bewijs van een stelling over kettingbreuken, Mathematica A 6 (1937),226-231. | JFM: 63.0923.02 | Zbl: 0018.05302

[11] J.F. Koksma, On continued fractions, Simon Stevin 29 (1951/52), 96-102. | MR: 50640 | Zbl: 0047.28302

[12] C. Kraaikamp, A new class of continued fractions, Acta Arith. 57 (1991), 1-39. | MR: 1093246 | Zbl: 0721.11029

[13] A.M. Legendre, Essai sur la théorie des nombres, Duprat, Paris, An VI (1798). | JFM: 30.0201.03

[14] F. Schweiger, On the approximation by continued fractions with odd and even partial quotients, Mathematisches Institut der Universität Salzburg, Arbeitsbericht 1-2 (1984), 105-114.

Cited by Sources: